# SDR AALA201603259004

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 18,191 hours, 9,291 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Part number: 755C000001
- Part serial: 8121053340
- Condition: Odor
- Location: Ac Bay
- Part time: 23,236 hours, 8,695 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ON TAKEOFF OIL BURNING SMELL TURNED OFF NR 1 PACK SMELL WENT AWAY.  FOUND LT PACK REHEATER HAD MOLD & DIRTY MUSTY SMELL.  REPLACED IT IAW AMM 21-52-31-400-001-A.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS WITH NO ODORS BEING NOTED.
